Book Reviews

The Mathematics of Infection

See allHide authors and affiliations

Science  25 Oct 1991:
Vol. 254, Issue 5031, pp. 591-592
DOI: 10.1126/science.254.5031.591

Article Information

vol. 254 no. 5031 591-592

PubMed: 
Print ISSN: 
Online ISSN: 

Author Information

Altmetric

Article usage

Article usage: December 2006 to March 2019

AbstractFullPdf
Dec 2006001
Jun 2007001
Jul 2007001
Aug 2007001
Oct 2007001
Nov 2007001
Feb 2008001
Apr 2008004
Oct 2008001
Feb 2009001
Apr 2009001
Jul 2009001
Aug 2009001
Dec 2009001
Feb 2010001
Sep 2011001
Oct 2011001
Nov 2011001
Dec 2011001
Jan 2012001
Apr 2012001
May 2012002
Sep 2012001
Oct 2012001
Mar 2013001
May 2013002
Sep 2013500
Oct 2013300
Nov 2013100
Dec 2013101
Jan 2014103
Feb 2014100
Apr 2014101
May 2014202
Jul 2014200
Aug 2014100
Oct 2014300
Nov 2014200
Dec 2014200
Jan 2015505
Feb 2015300
Mar 2015200
Apr 2015200
May 2015001
Jun 2015001
Jul 2015102
Aug 2015202
Sep 2015001
Oct 2015103
Nov 2015200
Dec 2015201
Feb 2016003
Mar 2016001
Jun 2016001
Nov 2016002
Feb 2017002
Jul 2017002
Oct 2017002
Jan 2018001
Jun 2018004
Aug 2018001
Sep 2018001
Jan 2019001
Feb 2019001
Mar 2019002